# SDR 05FDEA00760

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, AFT OF FS 54 ON R-STRINGER 51 HAS AREA OF CORROSION.  REMOVED STRINGER END FITTING AT FS 54 ON STRINGER 51R IAW A310-200 SRM 51-74-21.  REMOVED CORROSION FROM STRINGER 51 AFT OF FS 54 IAW A310-200 SRM 51-74-10.  VERIFIED ALLOWABLE LIMITS AND MATERIAL LOSS IAW A310-200 SRM 53-10-00 AND FOUND TO BE OUT OF LIMITS.  FABRICATED NEW SPLICE ANGLE AND STRINGER SECTION IAW A310-200 SRM 53-10-14.  INSTALLED END FITTING, SPLICE  ANGLE AND NEW STRINGER 51 SECTION IAW A310-200 SRM 51-40-21 AND 53-10-14.
